# SDR USAA2012050800001

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 58,061 hours, 39,861 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543140
- Part serial: 05025R7947
- Condition: Cracked
- Location: Cockpit
- Part time: 17,778 hours, 11,520 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ARCING ON TOP OF CO-PILOT'S WINDSHIELD FOLLOWED BY CRACKING IN OUTER PANE WHICH BLOCKS VIEW.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICER'S R1 WINDSHIELD PER J/C 03L10156001.
